BazEkon - The Main Library of the Cracow University of Economics

BazEkon home page

Main menu

Author
Panek Emil (Akademia Ekonomiczna w Poznaniu)
Title
"Silne" twierdzenie o magistrali w wielosektorowym modelu wzrostu. Wersja szczególna
"Strong" Turpike Theorem in a Multisectoral Growth Model (Special Case)
Source
Przegląd Statystyczny, 1997, vol. 44, z. 1, s. 55-67, bibliogr. 5 poz.
Statistical Review
Keyword
Teoria optymalizacji, Ekonomia matematyczna, Matematyczne modele ekonomiczne
Optimization theory, Mathematical economics, Mathematical economic models
Note
summ.
Abstract
With reference to papers [3, 4] there is formulated and proved one special case of so called strong turnpike theorem in a multisectoral Leontief-Gale-type growth model. (original abstract)
Accessibility
The Main Library of the Cracow University of Economics
The Library of Warsaw School of Economics
The Library of University of Economics in Katowice
The Main Library of Poznań University of Economics and Business
The Main Library of the Wroclaw University of Economics
Bibliography
Show
  1. Gale D., Teoria liniowych modeli ekonomicznych, PWN, Warszawa 1969.
  2. Panek E., Asymptotyka optymalnych trajektorii w wieloseklorowym modelu wzrostu, Przegląd Statystyczny 2 (1985), s. 151-163.
  3. Panek E., ,,Slahe" twierdzenie o magistrali konsumpcyjnej w wieloseklorowym modelu wzrostu, Przegląd Statystyczny 3 (1985), s. 243-254.
  4. Panek E., O pewnej wersji twierdzenia o magistrali w wieloseklorowym modelu wzrostu, Przegląd Statystyczny 1 (1987), s. 57-66.
  5. Panek E., "Bardzo silne" twierdzenie o magistrali w wieloseklorowym modelu wzrostu, Przegląd Statystyczny 3-4 (1992), s. 341 -349.
Cited by
Show
ISSN
0033-2372
Language
pol
Share on Facebook Share on Twitter Share on Google+ Share on Pinterest Share on LinkedIn Wyślij znajomemu